Fractional order chaotic system control based on feedback and multiple least square support vector machines
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2011, Vol. 60 Issue (7): 070508    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Fractional order chaotic system control based on feedback and multiple least square support vector machines
Wang Rui1, Yang Hong2
(1)School of Automation Science and Engineering, South China University of Technology, Guangzhou 510641, China; (2)School of Physics and Electronic Engineering, Guangzhou University, Guangzhou 510006, China
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn